Geez! I have not looked on this part of the forum for awhile.
About nystatin, no there are no side effects that I have
ever known about. I have taken it several times, I am on it now off and on because I am on long term Antibiotics for lyme disease.
Pick up a book from your library called.... The Yeast Connection by William Crook MD. It is bright Yellow.
So, hopefully you are doing better.
I also can say that I have done MANY herbals for candida,
and would highly recommend a trial of nystatin.
Nystatin GAVE ME MY MIND BACK!! I tell you, I am in love with that lovely drug! oh baby! Cleaning my room, sorting my closet out, car soooo clean and shiny. All from nystatin when the candida was out of hand.
You go on nystatin, kill the canddida, then get off it.
I know that some have stayed on it for 2 years. 3 pills a day.
One ND had MS, she took nystatin for 2 years at 3 pills a day.
Each 500,000 Iu's. You start off with 1 a day, work up as some get nasty die-off from teh candida.
Herbals sometimes are NOT strong enough. Nystatin is given to children, and many ND's I have seen in the past have
nothing but good things to say about nystatin.
Sometimes though, your yeast may not be killed by nystatin, so you do something else.
I hope you are doing ok.
Possibly candida is not your problem. It is a good start though, as many in America have a yeast overgrowth, and it can be corrected through a candida cleanse.
Make sure you change your diet, dont eat the sugary junk foods, no diet soda.... once the candida is under control, some junk food now and then is ok.
REMEMBER, you can never kill all the candida, we are born with candida they say. You have to get it in balance.
Also, A good probiotic for the acne.
I am in Canada, and have used many probioitcs, the one that I find the best is this one.
Udos' Super 8 Probiotic. It is made specifically for candida.
Flora puts it out.
Both my Mom and sister are on it, they just love it.
You dont stay on it forever, you correct the imbalance, and then go off it. Some may need the probiotic for a year or so.